1.     (with A.S.A. Johnson) Finite rank and Loosely Bernoulli in Z^dNew York Journal of Mathematics, 3A (1998), 125-134.

2.     Tiling representations of R^2 actions and alpha-equivalence in two dimensions.  Ergodic Theory and Dynamical Systems,  8 (1998), no.5, 1211-1256.

3.     (with A.S.A.  Johnson) Rank one actions and Loosely Bernoulli in Z^d. Ergodic Theory and Dynamical Systems;  8 (1998), no.5, 1159-1172.

4.     (with E.A. Robinson, Jr.) On the absence of local extrema of the entropy function for a certain class of shifts of finite type. Proc. of the AMS, 127 , 11, p. 3309-3318 (1999).

5.     (with A.S.A. Johnson) Isometric extensions of Loosely Bernoulli  Z^d actions.  Transactions of the AMS, 352 (2000), no. 3, 1329--1343.

6.     (with E.A. Robinson, Jr.) Mixing measures achieve nearly maximal entropy for  Z^d shifts of finite type. Dedicated to the memory of Anzelm Iwanik. Colloq. Math. 84/85 (2000), part 1, 43--50.

7.     (with E.A. Robinson, Jr.) Modeling ergodic, measure preserving actions on Z^d shifts of finite type. Monatsh. Math., 132, 237-253 (2001).

8.     (with K.K. Park) Even Kakutani equivalence via alpha and beta equivalence in Z^d. Pacific Journal,  201 (2001), no. 1, 205--221.

9.     (with A.S.A. Johnson) Even Kakutani equivalence and the loose block independence property for positive entropy Z^d actions.  Illinois Journal of Math., 45 (2001), no. 2, 495--516.

10.  (with A. Quas) Entropy gaps and locally maximal entropy in  Z^d subshiftsErgodic Theory and Dynamical Systems, 23 (2003), no. 4, 1227-1245.

11.  (with E.A. Robinson, Jr.) Tiling orbits of measure preserving Z^d actions with shifts of finite type. Journal of the London Math. Soc. (2),  69 (2004), no. 3, 693-706.

12.  (with A. del Junco) Dye's Theorem in the almost continuous category.   Israel Journal of Math., vol. 173, no.1, September 2009, pp. 235-251.

13.   The Zd Alpern Multi-tower Theorem for rectangles:  a tiling approach.  Dynamical Systems:  An International Journal, vol. 24, issue 4, 2009, pp.485-499.

14.   (with E. Arthur Robinson, Jr.)  Rank one Zd actions and directional entropy.  Ergodic Theory and Dynamical Systems, vol. 31, no.1 (2011).

15.    (with S. Lightwood and I. Ugarcovici) The structure and spectrum of Heisenberg odometers.  Proceedings of the AMS, to appear. arXiv:1109.1807.

16.   (with B. Kra and A. Quas)  Rudolph’s Two Step Coding Theorem and Alpern’s Lemma for Rd actions. Transactions of the AMS, to appear.  arXiv:1210.5228 .

17.  (with A.S.A. Johnson) Directional recurrence for infinite measure preserving Z^d Actions.  Ergodic Theory and Dynamical Systems,  to appear. arXiv: 1306.4357.

18.  (with A. Dykstra) The Morse minimal system is nearly continuously even Kakutani equivalent to the binary odometer.  Journal d’Analyse Math., to appear.  arXiv:1404.0246.

19.  (with E. A. Robinson, Jr. and J. Rosenblatt) Directional ergodicity and mixing for actions of Z^d.  Preprint.  (Extended abstract available here.)